MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE SR PROBE 25CM 13GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE SR PROBE 25CM 13GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number NWSR25
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/13/2017.Batch # unk.The report is being sent by request from fda stating that initial report has not been received for 3008769756-2017-00015.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.We did not receive a batch or lot number for the product involved in this complaint.Therefore, we were unable to check manufacturing records for any related non-conformance.
 
Event or Problem Description
It was reported that during a liver resection procedure, the sr25 probe was placed in to small of an ultrasound probe guidance tool and broke the tip off probe.It is unknown what was used to complete the procedure.There were no adverse consequences for the patient.

Brand Name
NEUWAVE SR PROBE 25CM 13GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
kara ditty-bovard
3529 anderson st
madison 53704
6107428552
MDR Report Key6996536
Report Number3008769756-2017-00015
Device Sequence Number2857373
Product Code NEY
UDI-Device Identifier00853719006432
UDI-Public00853719006432
Combination Product (Y/N)N
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNWSR25
Device Catalogue NumberNWSR25
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date11/02/2017
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown